Economics at your fingertips  

Effects of data dimension on empirical likelihood

Song Chen, Liang Peng and Ying-Li Qin

Biometrika, 2009, vol. 96, issue 3, 711-722

Abstract: We evaluate the effects of data dimension on the asymptotic normality of the empirical likelihood ratio for high-dimensional data under a general multivariate model. Data dimension and dependence among components of the multivariate random vector affect the empirical likelihood directly through the trace and the eigenvalues of the covariance matrix. The growth rates to infinity we obtain for the data dimension improve the rates of Hjort et al. (2008). Copyright 2009, Oxford University Press.

Date: 2009
References: Add references at CitEc
Citations: View citations in EconPapers (27) Track citations by RSS feed

Downloads: (external link) (application/pdf)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from

Access Statistics for this article

Biometrika is currently edited by A C Davison

More articles in Biometrika from Biometrika Trust Oxford University Press, Great Clarendon Street, Oxford OX2 6DP, UK.
Bibliographic data for series maintained by Oxford University Press ().

Page updated 2020-06-25
Handle: RePEc:oup:biomet:v:96:y:2009:i:3:p:711-722